Advanced search
1 file | 258.48 KB

Automorphic forms in Clifford analysis

Author
Organization

Downloads

    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 258.48 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Krausshar, Rolf. 2002. “Automorphic Forms in Clifford Analysis.” Complex Variables : Theory and Applications 47 (5): 417–440.
APA
Krausshar, R. (2002). Automorphic forms in Clifford analysis. COMPLEX VARIABLES : THEORY AND APPLICATIONS, 47(5), 417–440.
Vancouver
1.
Krausshar R. Automorphic forms in Clifford analysis. COMPLEX VARIABLES : THEORY AND APPLICATIONS. 2002;47(5):417–40.
MLA
Krausshar, Rolf. “Automorphic Forms in Clifford Analysis.” COMPLEX VARIABLES : THEORY AND APPLICATIONS 47.5 (2002): 417–440. Print.
@article{161550,
  author       = {Krausshar, Rolf},
  issn         = {0278-1077},
  journal      = {COMPLEX VARIABLES : THEORY AND APPLICATIONS},
  language     = {eng},
  number       = {5},
  pages        = {417--440},
  title        = {Automorphic forms in Clifford analysis},
  url          = {http://dx.doi.org/10.1080/02781070290013758},
  volume       = {47},
  year         = {2002},
}

Altmetric
View in Altmetric